Background: Chemotherapy-induced peripheral neuropathy (CIPN) persists after treatment in up to 40% of cancer survivors and has been linked with increased balance deficits, disabilities, and fall occurrences. This study aimed to comprehensively assess the links between CIPN, balance deficits, and functional disability and to inform the development of clinical screening tools for patients at risk of these events. Patients and Methods: A total of 190 cancer survivors exposed to neurotoxic chemotherapies (age, 57 ± 13 years; average time from completion of neurotoxic therapy, 12 ± 11 months) attended a neurology research clinic for a single cross-sectional assessment of patient-reported and objective CIPN, standing balance in 4 conditions of increasing difficulty, and functional disability. Results: Most patients (68%) reported CIPN symptoms at assessment. Symptomatic patients displayed increased functional disability (F=39.4; P<.001) and balance deficits (F=34.5; P<.001), with degree of balance impairments consistent with a healthy elderly population (age ≥65 years) reporting multiple falls over the subsequent year. Increasing CIPN severity correlated with increasing functional disability (clinically assessed R2=0.46; patient-reported R2=0.49; P<.001) and balance deficits (clinically assessed R2=0.41; patient-reported R2=0.30; P<.001). A 5-factor model of key independent correlates—patient-reported numbness/tingling, weakness, and balance deficit; age; and vibration perception—was strongly linked to balance deficits (R2=0.46; P<.001) and functional disability (R2=0.56; P<.001). Conclusions: This study confirms links between increasing CIPN severity and increasing balance deficits and functional disability using comprehensive CIPN assessment methodology. The extent of balance deficits in patients with CIPN underscores the functional consequences of neurotoxicity. A 5-factor model provides a foundation for clinical screening tools to assess balance deficits and functional disability in patients exposed to neurotoxic chemotherapies.